facebook
Subscribe50$/product give away!


Submit an Article to Pharmacy HQ     
Please include the author's name, title, and citations.     

DIGOXIN injection, solution


Patient Information

  • Advise patients to contact their doctor or a health care professional if they experience nausea, vomiting, persistent diarrhea, confusion, weakness, or visual disturbances (including blurred vision, green-yellow color disturbances, halo effect) as these could be signs that the dose of digoxin may be too high.
  • Advise parents or caregivers that the symptoms of having too high digoxin doses may be difficult to recognize in infants and pediatric patients. Symptoms such as weight loss, failure to thrive in infants, abdominal pain, and behavioral disturbances may be indications of digoxin toxicity.
  • Instruct the patient to monitor and record their heart rate and blood pressure daily.

Manufactured in Canada by

Avara Boucherville Pharmaceutical Services, Inc. for

Sandoz Inc., Princeton, NJ 08540

Revised October 2018

46238555



Your use of this website constitutes your agreement to the terms and conditions linked below:
Terms and Conditions | Resources
2017 © Copyright PharmacyHQ.com. Questions?
Please contact: pharmacyhq.mail@gmail.com